MAUDE Adverse Event Report: AMSINO INTERNATIONAL, INC. AMSURE® BULB IRRIGATION SYRINGE; SYRINGE, IRRIGATING (NON DENTAL)

AMSINO INTERNATIONAL, INC. AMSURE® BULB IRRIGATION SYRINGE; SYRINGE, IRRIGATING (NON DENTAL)
Model Number 1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
While opening items onto the sterile field, the scrub technician noticed a strange substance inside of a sterile peel packed bulb syringe on the bulb before it came into contact with the field.It was taken out of the room and reported.Ref: as011p; lot: 129578ks.

Brand Name
AMSURE® BULB IRRIGATION SYRINGE
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
AMSINO INTERNATIONAL, INC.
708 corporate center drive
pomona CA 91768
MDR Report Key8468833
Report Number8468833
Device Sequence Number2006324
Product Code KYZ
UDI-Device Identifier10704411008460
UDI-Public(01)10704411008460
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/21/2019
Report Date (Section F) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1
Device Catalogue NumberAS011P
Device Lot Number129578KS
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/01/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1
Date Report Sent to FDA03/21/2019